Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 310575, 16 pages
http://dx.doi.org/10.1155/2009/310575
Research Article

On the Existence and Uniqueness of the Maximum Likelihood Estimators of Normal and Lognormal Population Parameters with Grouped Data

1Center on Aging and Health, John Hopkins University, Baltimore, MD 21287, USA
2Department of Statistics, Florida International University, Miami, FL 33139, USA
3Department of Statistics & Biostatistics, California State University, Hayward, CA 94542, USA

Received 11 March 2009; Accepted 16 June 2009

Academic Editor: A. Thavaneswaran

Copyright © 2009 Jin Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Xia, Jie Mi, and YanYan Zhou, “On the Existence and Uniqueness of the Maximum Likelihood Estimators of Normal and Lognormal Population Parameters with Grouped Data,” Journal of Probability and Statistics, vol. 2009, Article ID 310575, 16 pages, 2009. https://doi.org/10.1155/2009/310575.